# SDR P5CA2015080100058

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 12,353 hours, 2,217 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 13301018
- Part serial: WYGC8635
- Condition: Failed
- Location: Engine Fuel
- Part time: 12,373 hours, 2,220 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE ROLLED BACK AND FLAMEOUT, OIL PRESSURE STABILIZED AT 14 PSI DURING CRUISE. N1 & N2 ROTATION 17.8/ 17.7.   FIRE SWITCH NOT PULLED.  NR 3 ENGINE FUEL PUMP REPLACED IAW AMM 73-11-01.  OPS AND LEAK CHECKED OK.
